|Food With Sustiva
Mar 11, 2006
I've been taking Sustiva and Truvada for five and one half months now and still have some problems with dizziness and agressive thoughts. If I take the meds right before going to bed I do not have this problem. Normally I can't do this however because of my work schedule which forces me to eat dinner around 9:45 p.m. and I can't wait for two full hours before my stomach is "empty". As a result, I typically take the meds around 8:15 p.m. and eat at 9:30 to 9:45 p.m. at which point point my head is spinning and sometimes I have angry thoughts, I'm moody, or depressed. Would it be OK to eat at 9:30 to 9:45 p.m. and then take the meds at 10:30 to 10:45 p.m. right before going to bed even though only one hour had passed instead of the "magical" two hours? Please help.
| Response from Dr. Wohl
It is worth a try. In your case anything you can do to separate food from the dose would be helpful. Try the after eating schedule and see if this helps any.
If not, another trick that may work for the super-motivated is to set an alarm clock and take the meds at midnight. You would need to have a really loud alarm clock and not be a heavy sleeper (and an understanding bed partner) so as not to miss the dose.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Skin A Symptom Of HIV?
- Is Pain In Penis A Symptom Of HIV?
- Is Rash A Symptom Of Acute HIV Infection?
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Oral Ulcers After Having Sex During Period Sign Of HIV AIDS
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.